It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-13-2007, 01:59 AM   #1
Junior Member
(female)
 
Join Date: Nov 2007
Location: manchester, UK
Posts: 15
fudge123 HB User
Unhappy PLEASE HELP!! think thrush is ruining my life

Have been reading lots of your posts on this subject and wondered if you ladies could maybe help me. So many things may be causing it that right now im unsure if it really is thrush or where to go next so I'll just start at the beginning....Met current boyf 12 mths ago I was on the pill and bleeding all time he said he noticed a funny smell and I was sooooo embarassed never had any problems before. I had an implanon fitted sorted the bleeding out so figured that was the end of the matter, but no still had a smell not really offensive or fishy but very strong during sex, also had ithiness and pain during urinating so off I went to the GUM clinic, everything was fine except I had thrush, had a tablet prescribed and cream cleared the thrush up but still noticed a strong smell so next off I went to the docs who suspected VB and prescribed me metronidazole and also thrush pessaries brill totally gone boyfriend noticed a difference. A month down the line itching again (real bad) and burning when I wee went back to doctors last week had another tablet fluconazole and cream for thrush and another course of metranidazole (on day 4 finish the tablets tomorrow). However still itching a little despite using cream as told and and taking the tablet and it really still hurts when I wee. Because I'm bleeding at the mo not had sex still so not sure if the odour has gone again just don't know what to do I'm jus gettin upset....What the hell is causing it is it the implanon? doc says no but I never used to suffer on the pill, seems worse during sex however sex is now non-existent and it's gonna ruin my relationship at this rate. I have no confidence and can't relax anymore. I am tempted to go back to docs for a 3rd time but worried she is just gettin sick of me....please help I don't feel able to talk to anyone else about this.

 
Sponsors Lightbulb
   
Old 11-13-2007, 06:40 AM   #2
Senior Veteran
(female)
 
Join Date: Oct 2007
Location: NJ, USA
Posts: 9,376
Blog Entries: 32
janewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB User
Re: PLEASE HELP!! think thrush is ruining my life

I had recurrent thrush. Taking the medicines helped, but then it would come back. I do the following:

Wear only white cotton underwear, wash them in hot water with a small amount of mild soap.
Never put any chemicals on my vagina, never douche.
Never use spermicide
Wash gently with plain water once per day, no more.

This hygiene regime helped somewhat, however any type of chemical birth control raises pH, and it took going off birth control to kick the cycle for good.

Also, if you don't use condoms, esp if he is uncircumcised, he could be reinfecting you.

If the itching continues but the pain and discharge are gone, it's possible you have a skin irritation going on. This can also be not good.

Hang in there!

 
Old 11-13-2007, 07:03 AM   #3
Member
(female)
 
Join Date: Nov 2007
Location: USA
Posts: 59
wyldflwr623 HB User
Re: PLEASE HELP!! think thrush is ruining my life

Fudge - vaginal disharge, itching and odour are side effects of Implanon - granted, they aren't listed as the most major of side effects, but they are still there.

Birth control always effects women differently. What worked for one person doesn't work for the next. If you suspect that it could be you implant, why not try another method and see if it helps resolve the issue?

Also, the advice janewhite gave was good as well since good hygience is always important anyways.

I sincerely hope that you find the relief you are looking for - please let us know how you make out.

 
Old 11-14-2007, 01:56 AM   #4
Junior Member
(female)
 
Join Date: Nov 2007
Location: manchester, UK
Posts: 15
fudge123 HB User
Re: PLEASE HELP!! think thrush is ruining my life

Thank you both very much for your replies- today not too bad finished all treatment and looks like my period is coming to an end. I've still got a little itching but maybe things are just settling down - still hurting when i pee though so drinking plenty of water.

I will definitely try your advice. Re: Implanon - I'm a little scared of asking them to take it out when they put it in at the family planning clinic they told me they didn't remove them lightly unless my three yrs was up (its been in 10 months) and with me having bleeding on the pill worried they'll think I'm silly, but I have to sort this out and if the implanon is a possibility then i'd rather have occasional bleeding that thrush all the time.

Thank you both very much x

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 07:27 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!